# SDR UALA2012052702991

- Difficulty date: May 25, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 86,263 hours, 9,753 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Receptacle
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A-CHECK JOB, SEAT 38H EMERGENCY LIGHT INOPERATIVE.   FOUND RECEPTACLE LOOSE.  RECONNECTED AND OP CHECKED NORMAL.
